MAUDE Adverse Event Report: MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 NO-HOLE; CEMENTLESS ACETABULAR SHELL

MEDACTA INTERNATIONAL SA CUP: MPACT ACETABULAR SHELL Ø52 NO-HOLE; CEMENTLESS ACETABULAR SHELL
Catalog Number 01.32.152SH
Health Effect - Clinical Code Unspecified Infection (1930)
Date of Event 04/02/2019
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Batch review performed on 29 apr 2019: lot 184599: (b)(4) items manufactured and released on 19-oct-2018.Expiration date: 2023-10-10.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold without any other similar reported event.Additional implants involved: liner: mpact 01.32.3244hct flat pe hc liner ø32/e (k103721), lot 186965: (b)(4) items manufactured and released on 09-oct-2018.Expiration date: 2023-09-24.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold without any other similar reported event.Stem: amistem p 01.18.414 amistem-p lat stem size 4 (k173794), lot 179949: 139 items manufactured and released on 03-may-2018.Expiration date: 2023-04-23.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.231h head biolox option ø 32 (k131518) [implanted on (b)(6) 2019, during the first revision reported in the mdr 2019-00290].Lot 186574: (b)(4) items; manufactured and released on 12-nov-2018.Expiration date: 2023-10-28.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold without any other similar reported event.Ball heads: mectacer 01.29.241a sleeve size m (k131518) [implanted on (b)(6) 2019, during the first revision reported in the mdr 2019-00290].Lot 183383: (b)(4); items manufactured and released on 25-jul-2018.Expiration date: 2023-07-16.No anomalies found related to the problem.To date, (b)(4) items of this same lot have been already sold without any other similar reported event.
 
Event or Problem Description
Revision surgery performed 13 days after the previous revision (performed washout and head revision also due to an infection, mdr 2019-00290) due to an infection (the pathogen has been identified as staphylococcus).The surgeon performed a washout and revised the stem, head, liner, and cup.The surgery was completed successfully.The primary case was performed on (b)(6) 2019.

Brand Name
CUP: MPACT ACETABULAR SHELL Ø52 NO-HOLE
Common Device Name
CEMENTLESS ACETABULAR SHELL
Manufacturer (Section D)
MEDACTA INTERNATIONAL SA
strada regina
castel san pietro, switzerland 6874
SZ  6874
MDR Report Key8573535
Report Number3005180920-2019-00330
Device Sequence Number11231752
Product Code LPH
UDI-Device Identifier07630030810817
UDI-Public07630030810817
Combination Product (Y/N)N
Initial Reporter StateIL
Initial Reporter CountryUS
PMA/510(K) Number
K132879
Number of Events Summarized1
Summary Report (Y/N)N
Device Implanted Year2019
Device Explanted Year2019
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Non-Healthcare Professional
Type of Report Initial
Report Date (Section B) 05/02/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/10/2023
Device Catalogue Number01.32.152SH
Device Lot Number184599
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 04/02/2019
Initial Report FDA Received Date05/02/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;